# SDR SWIA202306280511

- Difficulty date: May 11, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WS48.30 - BATT RIB  IS CRACKED. (MARKED)     (C-CHECK RO 6/25/2023)    REMOVED AND INSTALLED NEW BATT RIB AT WS 48.30 PER CRJ 200 SRM 51-42-21 AND DWG # 601R10203 REV -GCOMPLIED WITH TASK CARD 51-900-1003-SKY
